Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Amenable actions of groups


Authors: Scot Adams, George A. Elliott and Thierry Giordano
Journal: Trans. Amer. Math. Soc. 344 (1994), 803-822
MSC: Primary 22D99; Secondary 22D40, 28D15
MathSciNet review: 1250814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence between different characterizations of amenable actions of a locally compact group is proved. In particular, this answers a question raised by R. J. Zimmer in 1977.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D99, 22D40, 28D15

Retrieve articles in all journals with MSC: 22D99, 22D40, 28D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1250814-5
Article copyright: © Copyright 1994 American Mathematical Society